A 62-year-old man was admitted to the hospital in a state of shock with electrocardiographic signs of inferior-wall acute myocardial infarction. He was initially diagnosed of cardiogenic shock. An urgent coronary angiography showed an irregular stenosis of 90% in the right coronary artery. Coronary angioplasty was performed, and a stent was placed in this lesion. In-depth questioning of the family revealed that the patient had taken an oral dose of amoxicillin 15 minutes before the onset of the symptoms. Further tests proved that he was allergic to amoxicillin, and was diagnosed of anaphylactic shock, complicated with acute myocardial infarction. There are several reports of myocardial infarction as a complication of anaphylactic reaction. We have found very few cases related to antibiotics, and none associated with amoxicillin. The most frequently quoted mechanism in these cases is coronary artery spasm due to the mediators of anaphylaxis. In the case reported herein, the irregular lesion suggests that disruption of an atherosclerotic plaque and platelet aggregation have occurred.